File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Analytic doubly periodic wave patterns for the integrable discrete nonlinear Schrödinger (Ablowitz-Ladik) model

TitleAnalytic doubly periodic wave patterns for the integrable discrete nonlinear Schrödinger (Ablowitz-Ladik) model
Authors
KeywordsAblowitz And Ladik Model
Discrete Nonlinear Schrödinger Equation
Elliptic Function Solutions
Issue Date2006
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physleta
Citation
Physics Letters, Section A: General, Atomic And Solid State Physics, 2006, v. 349 n. 6, p. 422-429 How to Cite?
AbstractWe derive two new solutions in terms of elliptic functions, one for the dark and one for the bright soliton regime, for the semi-discrete cubic nonlinear Schrödinger equation of Ablowitz and Ladik. When considered in the complex plane, these two solutions are identical. In the continuum limit, they reduce to known elliptic function solutions. In the long wave limit, the dark one reduces to the collision of two discrete dark solitons, and the bright one to a discrete breather. © 2005 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156805
ISSN
2015 Impact Factor: 1.677
2015 SCImago Journal Rankings: 0.755
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChow, KWen_US
dc.contributor.authorConte, Ren_US
dc.contributor.authorXu, Nen_US
dc.date.accessioned2012-08-08T08:44:02Z-
dc.date.available2012-08-08T08:44:02Z-
dc.date.issued2006en_US
dc.identifier.citationPhysics Letters, Section A: General, Atomic And Solid State Physics, 2006, v. 349 n. 6, p. 422-429en_US
dc.identifier.issn0375-9601en_US
dc.identifier.urihttp://hdl.handle.net/10722/156805-
dc.description.abstractWe derive two new solutions in terms of elliptic functions, one for the dark and one for the bright soliton regime, for the semi-discrete cubic nonlinear Schrödinger equation of Ablowitz and Ladik. When considered in the complex plane, these two solutions are identical. In the continuum limit, they reduce to known elliptic function solutions. In the long wave limit, the dark one reduces to the collision of two discrete dark solitons, and the bright one to a discrete breather. © 2005 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletaen_US
dc.relation.ispartofPhysics Letters, Section A: General, Atomic and Solid State Physicsen_US
dc.rightsPhysics Letters Section A: General, Atomic and Solid State Physics. Copyright © Elsevier BV.-
dc.subjectAblowitz And Ladik Modelen_US
dc.subjectDiscrete Nonlinear Schrödinger Equationen_US
dc.subjectElliptic Function Solutionsen_US
dc.titleAnalytic doubly periodic wave patterns for the integrable discrete nonlinear Schrödinger (Ablowitz-Ladik) modelen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.physleta.2005.09.053en_US
dc.identifier.scopuseid_2-s2.0-29644435708en_US
dc.identifier.hkuros109067-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-29644435708&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume349en_US
dc.identifier.issue6en_US
dc.identifier.spage422en_US
dc.identifier.epage429en_US
dc.identifier.isiWOS:000234899900003-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US
dc.identifier.scopusauthoridConte, R=7102743590en_US
dc.identifier.scopusauthoridXu, N=10539164900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats